# SDR CA101208004

- Difficulty date: December 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,608 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Condition: Failed
- Location: Mlg
- Part time: 8,548 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF, THE CREW RECEIVED A "LG WOW SYS FAIL" EICAS MESSAGE. UPON CONSULTATION WITH FLIGHT DISPATCH AND MOC, THE FLIGHT RETURNED TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  CARIED OUT NLG & MLG WOW SENSORS FUNCTIONAL TEST AS PER AMM 32-62-01 AND 32-62-03 NIL FAULT FOUND. REPLACED LDG GR CTL LVR AS PER AMM 32-33-01. LDG GEAR OPS TEST SERV.
